×

Quelques formules de variation pour une structure riemannienne. (French) Zbl 0204.54802


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] M. BERGER , Sur les variétés d’Einstein compactes (Comptes rendus de la 3e réunion des mathématiciens d’expression latine, Namur, 1965 ). Zbl 0178.56001 · Zbl 0178.56001
[2] M. BERGER et D. EBIN , Some decompositions of the space of symmetric tensors on a riemannian manifolds (J. of Diff. Geometry, vol. 3, 1969 , p. 379-392). MR 42 #993 | Zbl 0194.53103 · Zbl 0194.53103
[3] M. BERGER , P. GAUDUCHON et E. MAZET , Le spectre d’une variété riemannienne (à paraître). Zbl 0223.53034 · Zbl 0223.53034
[4] D. EBIN , The manifolds of riemannian metrics (à paraître). · Zbl 0205.53702
[5] D. HILBERT , Die Grundlagen der Physik (Nachr. Ges. Wiss. Gött., 1915 , p. 395-407). JFM 45.1111.01
[6] S. KOBAYASHI et K. NOMIZU , Foundations of Differential Geometry , vol. II, Interscience, John Wiley. Zbl 0175.48504 · Zbl 0175.48504
[7] A. LICHNÉROWICZ , Propagateurs et commutateurs en relativité générale (Public. Scient. I. H. E. S., n^\circ 10). Numdam | Zbl 0098.42607 · Zbl 0098.42607 · doi:10.1007/BF02684612
[8] H. P. MC KEAN et I. M. SINGER , Curvature and the eigenvalues of the laplacian (J. Diff. Geometry, vol. 1, 1967 , p. 43-69). MR 36 #828 | Zbl 0198.44301 · Zbl 0198.44301
[9] H. WEYL , On the volume of tubes (Amer. J. Math., vol. 61, 1939 , p. 461-472). Zbl 0021.35503 | JFM 65.0796.01 · Zbl 0021.35503 · doi:10.2307/2371513
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.